# SDR USAA20101006EM048

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 5240 · Service Doors
- Part: Washer
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R2 DOOR SLIDE INDICATOR ON DOOR IS NOT SHOWING DISARMED ON GROUND, NEEDS TO BE ADJUSTED.  MAINTENANCE FOUND A MISSING WASHER ON R2 DOOR FLAG LINKAGE, INSTALLED MISSING WASHER.
